MathSciNet Relay Station
MathSciNet bibliographic data
MR1708022 14N10 (11F23 14J25)
Bryan, Jim; Leung, Naichung Conan Generating functions for the number of curves on abelian surfaces. Duke Math. J. 99 (1999), no. 2, 311–328.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement